## SOFTWARE ENGINEERING 2020-2021 SPRING SEMESTER FINAL EXAM SCHEDULE

Date & Day	Time	Course	Exam type	<b>Duration(minutes)</b>
05 June 2021 Saturday	10:00-12:00	PHYSICS II	Test	120 min
02 June 2021 Wednesday	09:00 - 00:00	PROBABILITY AND STATISTICS	Classic	900 min
10 June 2021 Thursday	14:00-15:00	USER INTERFACE DESIGN AND TESTING	Test	40 min
8 June 2021 Tuesday	13.00-16.00	OBJECT ORIENTED PROGRAMMING	Classic	180 min
12 June 2021 Saturday	11:00-13:00	MATHEMATICS II	Test	120 min